# SDR QXEA0001545

- Difficulty date: June 15, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,731 hours, 47,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2302
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- EVACUATION AND EMERGENCY LIGHTS ON FORWARD FLIGHT ATTENDANT PANEL INTERMITTANT.  REMOVED AND REPLACED LIGHT ASSEMBLY IN FORWARD FLIGHT ATTENDANT PANEL.
